View More View Less
  • 1 Eastern Mediterranean University Department of Mathematics, Gazimagusa, TRNC Mersin 10 Turkey
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper we study I-approximation properties of certain class of linear positive operators. The two main tools used in this paper are I-convergence and Ditzian-Totik modulus of smoothness. Furthermore, we define q-Lupaş-Durrmeyer operators and give local and global approximation results for such operators.

  • Altin, A., Doğru, O. and Özarslan, M. A., Rates of convergence of Meyer-König and Zeller operators based on q-integers, WSEAS Trans. Math., 4 (2005), no. 4, 313–318. MR 2194383

    Özarslan M. A. , 'Rates of convergence of Meyer-König and Zeller operators based on q-integers ' (2005 ) 4 WSEAS Trans. Math. : 313 -318.

    • Search Google Scholar
  • Aral, A. and Doğgru, O., Bleimann, Butzer, and Hahn operators based on the q-integers, J. Inequal. Appl. (2007), Art. ID 79410, 12 pp. MR 2377528 2009a:33018

  • Aral, A. and Gupta, V., The q-derivative and applications to q-Szász-Mirakyan operators, CALCOLO, 43 (2003), 151–170. MR 2256139 2009a:41022

    Gupta V. , 'The q-derivative and applications to q-Szász-Mirakyan operators ' (2003 ) 43 CALCOLO : 151 -170.

    • Search Google Scholar
  • Derriennic, M.-M., Modified Bernstein polynomials and Jacobi polynomials in q-calculus, Rendiconti Del Circolo Matematico Di Palermo, Serie II, Suppl. 76 (2005), pp. 269–290. MR 2178441 2006j:41007

  • DeVore, R. A. and Lorentz, G. G., Constructive approximation, Springer, Berlin, 1993. MR 1261635 95f:41001

    Lorentz G. G. , '', in Constructive approximation , (1993 ) -.

  • Doğru, O. and Gupta, V., Monotonicity and the asymptotic estimate of Bleimann Butzer and Hahn operators based on q-integers, Georgian Math. J., 12 (2005), no. 3, 415–422. MR 2174943 2006e:41031

    Gupta V. , 'Monotonicity and the asymptotic estimate of Bleimann Butzer and Hahn operators based on q-integers ' (2005 ) 12 Georgian Math. J. : 415 -422.

    • Search Google Scholar
  • Doğru, O. and Gupta, V., Korovkin-type approximation properties of bivariate q-Meyer-König and Zeller operators, Calcolo, 43 (2006), no. 1, 51–63. MR 2244114 2007d:41023

    Gupta V. , 'Korovkin-type approximation properties of bivariate q-Meyer-König and Zeller operators ' (2006 ) 43 Calcolo : 51 -63.

    • Search Google Scholar
  • Duman, O., A Korovkin type approximation theorems via I-convergence, Czechoslovak Math. J., 57(132) (2007), no. 1, 367–375. MR 2309970 2008c:41030

    Duman O. , 'A Korovkin type approximation theorems via I-convergence ' (2007 ) 57132 Czechoslovak Math. J. : 367 -375.

    • Search Google Scholar
  • Freedman, A. R. and Sember, J. J., Densities and summability, Pacific J. Math., 95 (1981), 293–305. MR 0632187 82m:10081

    Sember J. J. , 'Densities and summability ' (1981 ) 95 Pacific J. Math. : 293 -305.

  • Fridy, J. A. and Miller, H. I., A matrix characterization of statistical convergence, Analysis, 11 (1991), 59–66. MR 1113068 92e:400001

    Miller H. I. , 'A matrix characterization of statistical convergence ' (1991 ) 11 Analysis : 59 -66.

    • Search Google Scholar
  • Fridy, J. A. and Orhan, C., Statistical limit superior and limit inferior, Proc. Amer. Math. Soc., 125 (1997), 3625–3631. MR 1416085 98c:40003

    Orhan C. , 'Statistical limit superior and limit inferior ' (1997 ) 125 Proc. Amer. Math. Soc. : 3625 -3631.

    • Search Google Scholar
  • Fridy, J. A., On statistical convergence, Analysis, 5 (1985), 301–313. MR 0816582 87b:40001

    Fridy J. A. , 'On statistical convergence ' (1985 ) 5 Analysis : 301 -313.

  • Gadjiev, A. D. and Orhan, C., Some approximation theorems via statistical convergence, Rocky Mountain J. Math., 32 (2002), 129–138. MR 1911352 2003f:41041

    Orhan C. , 'Some approximation theorems via statistical convergence ' (2002 ) 32 Rocky Mountain J. Math. : 129 -138.

    • Search Google Scholar
  • Goodman, T. N. T., Oruc, H. and Phillips, G. M., Convexity and generalized Bernstein polynomials, Proceedings of the Edinburgh Mathematical Society, vol. 42, no. 1, pp. 179–190, 1999. MR 1669349 2000i:41004

    Phillips G. M. , 'Convexity and generalized Bernstein polynomials ' (1999 ) 42 Proceedings of the Edinburgh Mathematical Society : 179 -190.

    • Search Google Scholar
  • Gupta, V. and Heping, W., The rate of convergence of q-Durrmeyer operators for 0 < q < 1, Math. Methods Appl. Sci., 31(16) (2008), 1946–1955. MR 2447215 2009g:41042

    Heping W. , 'The rate of convergence of q-Durrmeyer operators for 0 < q < 1 ' (2008 ) 31 Math. Methods Appl. Sci. : 1946 -1955.

    • Search Google Scholar
  • Gupta, V. and Finta, Z., On certain q-Durrmeyer type operators, Appl. Math. Comput., (2009), doi: 10.1016/j.amc.2008.12.071. MR 2493419 2009m:33034

  • Gupta, V., Some approximation properties of q-Durrmeyer operators, Appl. Math. Comput., 197 (2008), no. 1, 172–178. MR 2396302 2009e:41049

    Gupta V. , 'Some approximation properties of q-Durrmeyer operators ' (2008 ) 197 Appl. Math. Comput. : 172 -178.

    • Search Google Scholar
  • Hardy, G. H., Divergent Series, Oxford Univ. Press, London, 1949.X MR 0030620 11,25a

    Hardy G. H. , '', in Divergent Series , (1949 ) -.

  • Wang, H., Voronovskaya-type formulas and saturation of convergence for q-Bernstein polynomials for 0 < q < 1, J. Approx. Theory, 145 (2007), no. 2, 182–195. MR 2312464 2008m:41008

    Wang H. , 'Voronovskaya-type formulas and saturation of convergence for q-Bernstein polynomials for 0 < q < 1 ' (2007 ) 145 J. Approx. Theory : 182 -195.

    • Search Google Scholar
  • Wang, H., and Meng, F., The rate of convergence of q-Bernstein polynomials for 0 < q < 1, J. Approx. Theory, 136 (2005), no. 2, 151–158. MR 2171684 2006h:41007

    Meng F. , 'The rate of convergence of q-Bernstein polynomials for 0 < q < 1 ' (2005 ) 136 J. Approx. Theory : 151 -158.

    • Search Google Scholar
  • Wang, H., Properties of convergence for the q-Meyer-König and Zeller operators, J. Math. Anal. Appl., 335 (2007), no. 2, 1360–1373. MR 2346911 2008j:41016

    Wang H. , 'Properties of convergence for the q-Meyer-König and Zeller operators ' (2007 ) 335 J. Math. Anal. Appl. : 1360 -1373.

    • Search Google Scholar
  • II’nskii, A. and Ostrovska, S., Convergence of generalized Bernstein polynomials, Journal of Approximation Theory, vol. 116, no. 1, pp. 100–112, 2002. MR 1909014 2003e:41037

    Ostrovska S. , 'Convergence of generalized Bernstein polynomials ' (2002 ) 116 Journal of Approximation Theory : 100 -112.

    • Search Google Scholar
  • Kac, V. and Cheung, P., Quantum Calculus, Springer: New York, 2002. MR 1865777 2003i:39001

    Cheung P. , '', in Quantum Calculus , (2002 ) -.

  • Karsli, H. and Gupta, V., Some approximation properties of q-Chlodowsky operators, Appl. Math. Comput., 195 (2008), no. 1, 220–229. MR 2379209 2009b:33022

    Gupta V. , 'Some approximation properties of q-Chlodowsky operators ' (2008 ) 195 Appl. Math. Comput. : 220 -229.

    • Search Google Scholar
  • Kolk, E., The statistical convergence in Banach spaces, Acta Comment. Univ. Tartu. Math., 928 (1991), 41–52. MR 1150232 93c:40003

    Kolk E. , 'The statistical convergence in Banach spaces ' (1991 ) 928 Acta Comment. Univ. Tartu. Math. : 41 -52.

    • Search Google Scholar
  • Kostyrko, P., Măcaj, M. and Šalát, T., I-convergence, Real Anal. Exchange, 26 (2000), 669–685. MR 1844385 2002e:54002

    Šalát T. , 'I-convergence ' (2000 ) 26 Real Anal. Exchange : 669 -685.

  • Kostyrko, P., Măcaj, M., Šalát, T. and Sleziak, M., I-convergence and extremal I-limit points, Math. Slovaca, 55 (2005), 443–464. MR 2181783 2006k:40002

    Sleziak M. , 'I-convergence and extremal I-limit points ' (2005 ) 55 Math. Slovaca : 443 -464.

    • Search Google Scholar
  • Lewanowicz, S. and Wozny, P., Generalized Bernstein polynomials, BIT, 44 (2004), no. 1, 63–78. MR 2057362 (2005e:33011)

    Wozny P. , 'Generalized Bernstein polynomials ' (2004 ) 44 BIT : 63 -78.

  • Lupaş, A., A q-analogue of the Bernstein operator, University of Cluj-Napoca, Seminar on numerical and statistical calculus, No. 9, 1987. MR 0956939 90b:41026

  • Mahmudov, N. I., On q-parametric Szász-Mirakjan operators, submitted for publication.

  • Mahmudov, N. I. and Sabancigil, P., q-Parametric Bleimann Butzer and Hahn Operators Journal of Inequalities and Applications Volume 2008 (2008), Article ID 816367, 15 pages doi:10.1155/2008/816367. MR 2448092 (2009f:33023)

  • Miller, H. I., A measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc., 347 (1995), 1811–1819. MR 1260176 95h:40010

    Miller H. I. , 'A measure theoretical subsequence characterization of statistical convergence ' (1995 ) 347 Trans. Amer. Math. Soc. : 1811 -1819.

    • Search Google Scholar
  • Oruc, H. and Phillips, G. M., A generalization of the Bernstein polynomials, Proceedings of the Edinburgh Mathematical Society, vol. 42, no. 2, pp. 403–413, 1999. MR 1697407 2000d:41024

    Phillips G. M. , 'A generalization of the Bernstein polynomials ' (1999 ) 42 Proceedings of the Edinburgh Mathematical Society : 403 -413.

    • Search Google Scholar
  • Ostrovska, S., The first decade of the q-Bernstein polynomials: results and perspectives, Journal of Mathematical Analysis and Approximation Theory, Vol. 2(1) (2007), 35–51. MR 2477320 2009m:41011

    Ostrovska S. , 'The first decade of the q-Bernstein polynomials: results and perspectives ' (2007 ) 2 Journal of Mathematical Analysis and Approximation Theory : 35 -51.

    • Search Google Scholar
  • Ostrovska, S., On the Lupaşs q-analogue of the Bernstein operator, Journal of Mathematics, vol. 36, no. 5, pp. 1615–1629, 2006. MR 2285304 2007h:41018

    Ostrovska S. , 'On the Lupaşs q-analogue of the Bernstein operator ' (2006 ) 36 Journal of Mathematics : 1615 -1629.

    • Search Google Scholar
  • Ozarslan, M. A. and Aktuğlu, H., Local Approximation Properties of Certain Class of Linear Positive Operators via I-Convergence, Central European Journal of Mathematics, 6(2) (2008), 281–286. MR 2393195 2009d:41045

    Aktuğlu H. , 'Local Approximation Properties of Certain Class of Linear Positive Operators via I-Convergence ' (2008 ) 6 Central European Journal of Mathematics : 281 -286.

    • Search Google Scholar
  • Phillips, G. M., Bernstein polynomials based on the q-integers, Annals of Numerical Mathematics, vol. 4,no. 1–4, pp. 511–518, 1997. MR 1422700 97k:41013

    Phillips G. M. , 'Bernstein polynomials based on the q-integers ' (1997 ) 4 Annals of Numerical Mathematics : 511 -518.

    • Search Google Scholar
  • Phillips, G. M., On generalized Bernstein polynomials, Numerical analysis, 263–269, World Sci. Publ., River Edge, NJ, 1996. MR 1444627 98i:41008

    Phillips G. M. , '', in Numerical analysis , (1996 ) -.

  • Steinhaus, H., Sur la convergence ordinarie et la convergence asymptotique, Colloq. Math., 2 (1951), 73–74.

    Steinhaus H. , 'Sur la convergence ordinarie et la convergence asymptotique ' (1951 ) 2 Colloq. Math. : 73 -74.

    • Search Google Scholar
  • Trif, T., Meyer-König and Zeller operators based on the q-integers, Revue d’Analyse Numeorie de l’Approximation, vol. 29, no. 2, pp. 221–229, 2000. MR 1929093, 2003g:41034

    Trif T. , 'Meyer-König and Zeller operators based on the q-integers ' (2000 ) 29 Revue d’Analyse Numeorie de l’Approximation : 221 -229.

    • Search Google Scholar
  • Videnskii, V. S., On some classes of q-parametric positive linear operators, Selected topics in complex analysis, 213–222, Oper. Theory Adv. Appl., 158, Birkhäuser, Basel, 2005. MR 2147598 2006b:41034

    Videnskii V. S. , '', in Selected topics in complex analysis , (2005 ) -.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)